A1 Journal article (refereed)
Adaptive finite differences and IMEX time-stepping to price options under Bates model (2015)


von Sydow, L., Toivanen, J., & Zhang, C. (2015). Adaptive finite differences and IMEX time-stepping to price options under Bates model. International Journal of Computer Mathematics, 92(12), 2515-2529. https://doi.org/10.1080/00207160.2015.1072173


JYU authors or editors


Publication details

All authors or editors: von Sydow, L.; Toivanen, Jari; Zhang, C.

Journal or series: International Journal of Computer Mathematics

ISSN: 0020-7160

eISSN: 1026-7425

Publication year: 2015

Volume: 92

Issue number: 12

Pages range: 2515-2529

Publisher: Taylor & Francis

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1080/00207160.2015.1072173

Publication open access: Not open

Publication channel open access:

Additional information: Special Issue: Computational Methods in Finance.


Keywords: numerical methods

Free keywords: adaptive finite differences; Bates model; IMEXtime-stepping; option pricing


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 1


Last updated on 2021-09-06 at 17:38